MAUDE Adverse Event Report: KENVUE BRANDS, LLC LISTERINE SENSITIVITY ZERO ALCOHOL MOUTHRINSE FRESH MINT; VARNISH, CAVITY

KENVUE BRANDS, LLC LISTERINE SENSITIVITY ZERO ALCOHOL MOUTHRINSE FRESH MINT; VARNISH, CAVITY
Model Number 312547235952
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Anaphylactoid / Anaphylaxis (2218)
Type of Reportable Event Serious Injury
Event or Problem Description
Consumer & apos's daughter reported an adverse event with listerine sensitivity zero alcohol mouthrinse fresh mint 95ml.Consumer & apos's daughter reported via social media that her mother had a balloon blown up in her esophagus due to the allergic reaction in her throat from using the reported product and was treated for problems (anaphylaxis).There is no additional information with regards to the event for this consumer.
 
Additional Manufacturer Narrative
Kenvue is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which kenvue has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, kenvue or its employees, that the report constitutes an admission that the device, kenvue, or its employees, caused or contributed to the potential event described in this report.In august 2023 johnson & johnson¿s consumer health business separated from johnson & johnson, and we became an independent public company, kenvue.As part of our ongoing evolution, kenvue updated the name of its us operating company, johnson & johnson consumer inc.(¿jjci¿) to ¿kenvue brands llc¿ on october 28, 2024.Kenvue recently moved to its new corporate headquarters in summit nj.Its previous corporate headquarters was 199 grandview road, skillman, nj 08558.Device was used for treatment, not diagnosis.A1, a2, a4, a5: patient identifier, patient age, weight, and ethnicity and race were not provided for reporting.Consumer & apos's daughter reported event via social media.D1, d2, d3, d4: this report is for one (1) listerine sensitivity zero alcohol mouthrinse frsh mnt 95ml (b)(4), lot number ¿ ni.D4: udi #: (b)(4) upc # 00312547235952.Lot # ni.Expiration date: ni.D10: device is not expected to be returned for manufacturer review/investigation.H3, h4, h6: device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Device history records review could not be completed without a lot number.H6: health effect clinical code: e040202 refers to consumer alleged about ¿problems (anaphylaxis)/allergic reaction in throat ¿ health effect impact code: f12 refers to serious injury/ illness/ impairment.Health effect impact code: f23 refers to unexpected medical intervention.Case assessed as serious.It was reported that following use of product, consumer had to be ¿needlessly treated for problems (anaphylaxis)¿; it was also reported that ¿a balloon had to be blown up in her esophagus because of the allergic reaction in her throat¿.Based on overall details in limited information available, event interpreted as anaphylaxis (subsumed allergic reaction in throat) which is ime and reported intervention of ¿balloon had to be blown up in her esophagus¿ was considered medically significant and thus case assessed as serious.Consumer stated, & quot; you must delete all artificial colors from your products the same as the food manufacturers.& quot; upon review of product details, the product does not contain dyes.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LISTERINE SENSITIVITY ZERO ALCOHOL MOUTHRINSE FRESH MINT
Common Device Name
VARNISH, CAVITY
Manufacturer (Section D)
KENVUE BRANDS, LLC
1 kenvue way
summit NJ 07901
Manufacturer (Section G)
VOYANT BEAUTY - REXDALE CAN (FORMERLY KIK REXDALE)
2000 kipling avenue
etobicoke ontario
CA  
Manufacturer Contact
michael connaughton
1 kenvue way
summit, NJ 07901
9086555919
MDR Report Key22747927
Report Number2214133-2025-00013
Device Sequence Number9547576
Product Code LBH
UDI-Device Identifier00312547235952
UDI-Public(01)00312547235952
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143155
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number312547235952
Was Device Available for Evaluation? No
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2025
Initial Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale